# SDR Y2PA2015041600013

- Difficulty date: April 9, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N196US
- Make and model: Doug DC-9-15F
- Aircraft serial: 47155
- Aircraft time: 78,467 hours, 88,841 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S2772660
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, DISCOVERED SEAT TRACK FROM STATION 484 - 575 HAS CORROSION BEYOND LIMITS.  R & R SEAT TRACK FROM FS 484 - 635, RBL 22 IAW DC-9 SRM CHAPTER 53-08 FIG 4D & 51-30.
